Anxiety Support
33,813 members38,062 posts

detachment feeling all the time!!

will it ever go away!!??.. I have an underactive thyroid and have been on medication 9 years,.. detachment feeling only really started when thyroid levels started playing up last year and since they changed the brand of my levothyroxine!.. been trying to get levels stable for a year now... does anyone else have this feeling does it ever go away!!??

4 Replies
oldestnewest

Anyone??

Reply

Hi. Sorry I can't relate to detachment feelings but am hypo and recently had issues with them keep changing the manufacturer of the Levothyroxine. I finally discovered that here (UK) you have to specifically ask the doctor to name the manufacturer you want on the prescription form otherwise, in my case anyway, the pharmacy dish out whatever they have. Try joining the hypothyroidism chats you may see someone there with the same issues. Hope you improve x

Reply

Maybe talk to your doctor x

Reply

i have an underactive thyroid and I'm taking levothyroxine but I still have derealization. for me I think the derealization came first.

Reply

You may also like...